# SDR K11A2023061300212

- Difficulty date: June 13, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N729CK
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 43,027 hours, 23,375 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Part time: 43,027 hours, 23,375 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER STRINGER TIE AT STA 328 STR 20L IS CRACKED.
